MathSciNet Relay Station
MathSciNet bibliographic data
MR632757 35L75
Rauch, Jeffrey; Reed, Michael Jump discontinuities of semilinear, strictly hyperbolic systems in two variables: creation and propagation. Comm. Math. Phys. 81 (1981), no. 2, 203–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement